# SDR DALA2018101606145

- Difficulty date: October 14, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 79,528 hours, 21,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Broken
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR HARD TO CLOSE FOUND BROKEN LINKAGE AT LOWER FLAP MECHANISM. REPLACED AFT LWR LATCH TORQUE TUBE RADIUS ROD, ROD END IAW AMM 52-11. ADJUSTED GIRT BAR ALL OPS CHECK NML AT THIS TIME.
